Vol. 26, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Absolute (C, 1) (N, pn) summability of a Fourier series and its conjugate series

H. P. Dikshit

Vol. 26 (1968), No. 2, 245–256
Abstract

In the present paper we have established theorems concerning absolute (C,1) (N,pn) summability of a Fourier series and its conjugate series. Incidentally these theorems include as special cases previous theorems on the |C|-summability of Fourier series and its conjugate series due to Bosanquet and Bosanquet and Hyslop.

Mathematical Subject Classification
Primary: 42.20
Milestones
Received: 10 June 1967
Published: 1 August 1968
Authors
H. P. Dikshit